Paracetamol Syrup 120ml

SKU: JP16002 Categories: , ,

USD 4.07

In stock

Description

Temporarily relieves fever and mild to morderate pains and achesActive Ingredient acetaminophen

Additional information

Weight 0.4012 lbs

Reviews

There are no reviews yet.

Be the first to review “Paracetamol Syrup 120ml”